The complex Monge-Ampere type equation on compact Hermitian manifolds and applications

Cited 9 time in webofscience Cited 0 time in scopus
  • Hit : 89
  • Download : 0
We prove the existence and uniqueness of continuous solutions to the complex Monge Ampere type equation with the right hand side in LP, p > 1, on compact Hermitian manifolds. Next, we generalise results of Eyssidieux, Guedj and Zeriahi [17,18] to compact Hermitian manifolds which a priori are not in the Fujild class. These generalisations lead to a number of applications: we obtain partial results on a conjecture of Tosatti and Weinkove [40] and on a weak form of a conjecture of Demailly and Paun [11]. (C) 2015 Elsevier Inc. All rights reserved.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2016-01
Language
English
Article Type
Article
Citation

ADVANCES IN MATHEMATICS, v.286, pp.240 - 285

ISSN
0001-8708
DOI
10.1016/j.aim.2015.09.009
URI
http://hdl.handle.net/10203/268239
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 9 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0